# SDR SWAA2015021736672

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS252337
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMER LIGHT INOPERATIVE AT ROW 1.  R & R LAMP IAW AMM.
